# SDR DALA1126699858

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA Y370, BETWEEN LONG 29R AND LONG 30, EXTERIOR SKIN WITH DENT.  MEASURED SKIN OUT OF LIMITS IAW SRM 53-04 FIG 38 PAGE 217.  COLD FORMER SKIN BACK TO ORIGINAL CONTOUR AT DENTED AREA IAW SRM 53-04 FIG 38.  HFEC SURFACE INSP PER NDT SPM 06-10-01.001 NO CRACKS NOTED.  FABBED, TREATED, PRIMED & INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-04 FIG 38 VIEW V PAGES 218.  INSTALLED REPAIR ID TAG ON REPAIR AREA IAW  PS 900-5-1 NO 04.
